MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954790
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 09/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, about 2.5 years post implant of the bard/davol ventralight st mesh, the patient diagnosed with severe bowel intraabdominal adhesions during a surgical procedure and underwent take-down of adhesions.As reported, ae is reported as resolved.The clinician has assessed the patient¿s postoperative course as being "possibly" related to the study device and possibly related to the index procedure, however, based on the information provided, no conclusion can be made.Adhesion is a known inherent risk of hernia repair surgery.The adverse reactions section of the instructions-for-use, supplied with the device lists adhesions as a possible complication.This mdr represents the ae of adhesion.Additional mdrs were submitted to represent aes of seroma and ecchymosis.Not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial (b)(4): (b)(6) 2013 - subject patient underwent a primary open midline infra umbilical hernia repair procedure, during which a bard/davol ventralight st mesh was implanted using mechanical fixation and sutures.Full skin closure was achieved using staples.The subject patient was discharged from the hospital on (b)(6) 2013.(b)(6) 2015 - subject patient underwent a laparoscopic surgery for presumed hydrosalpinx, but upon inspection, there was no hydrosalpinx or cyst found, severe intraabdominal adhesions were found, which were taken down.The patient was discharged the same day.Per the study clinician, the reported adverse event has been assessed as mild in severity, possibly related to the study device and possibly related to the index procedure.The outcome for this ae is reported as recovered/resolved.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14464954
Report Number1213643-2022-00268
Device Sequence Number20005107
Product Code FTL
UDI-Device Identifier00801741031663
UDI-Public(01)00801741031663
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2014
Device Catalogue Number5954790
Device Lot NumberHUWF1130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight60 KG